RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2005, Volume 77, Issue 1, Pages 3–15 (Mi mz2464)  

Szegő theorem, Carathéodory domains, and boundedness of calculating functionals

F. G. Abdullaeva, A. A. Dovgosheyb

a University of Mersin
b Institute of Applied Mathematics and Mechanics, Ukraine National Academy of Sciences

Abstract: Suppose that $G$ is a bounded simply connected domain on the plane with boundary $\Gamma$, $z_0\in G$, $\omega$ is the harmonic measure with respect to $z_0$, on $\Gamma$, $\mu$ is a finite Borel measure with support $\operatorname{supp}(\mu)\subseteq\Gamma$, $\mu_a+\mu_s$ is the decomposition of $\mu$ with respect to $\omega$, and $t$ is a positive real number. We solve the following problem: for what geometry of the domain $G$ is the condition
$$ \int\ln(\frac{d\mu_a}{d\omega}) d\omega=-\infty $$
equivalent to the completeness of the polynomials in$L^t(\mu)$ or to the unboundedness of the calculating functional $p\to p(z_0)$, where $p$ is a polynomial in $L^t(\mu)$? We study the relationship between the densities of the algebras of rational functions in $L^t(\mu)$ and $C(\Gamma)$. For $t=2$, we obtain a sufficient criterion for the unboundedness of the calculating functional in the case of finite Borel measures with support of an arbitrary geometry.

DOI: https://doi.org/10.4213/mzm2464

Full text: PDF file (257 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2005, 77:1, 3–14

Bibliographic databases:

UDC: 517.53
Received: 26.09.2002

Citation: F. G. Abdullaev, A. A. Dovgoshey, “Szegő theorem, Carathéodory domains, and boundedness of calculating functionals”, Mat. Zametki, 77:1 (2005), 3–15; Math. Notes, 77:1 (2005), 3–14

Citation in format AMSBIB
\Bibitem{AbdDov05}
\by F.~G.~Abdullaev, A.~A.~Dovgoshey
\paper Szeg\H o theorem, Carath\'eodory domains, and boundedness of calculating functionals
\jour Mat. Zametki
\yr 2005
\vol 77
\issue 1
\pages 3--15
\mathnet{http://mi.mathnet.ru/mz2464}
\crossref{https://doi.org/10.4213/mzm2464}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2158693}
\zmath{https://zbmath.org/?q=an:1079.30053}
\elib{http://elibrary.ru/item.asp?id=9140718}
\transl
\jour Math. Notes
\yr 2005
\vol 77
\issue 1
\pages 3--14
\crossref{https://doi.org/10.1007/s11006-005-0001-7}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000227418800001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-20144368863}


Linking options:
  • http://mi.mathnet.ru/eng/mz2464
  • https://doi.org/10.4213/mzm2464
  • http://mi.mathnet.ru/eng/mz/v77/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum
  • Математические заметки Mathematical Notes
    Number of views:
    This page:291
    Full text:118
    References:33
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020